The Farrell–Jones conjecture for normally poly-free groups

Brueck B, Kielak D, Wu X (2021)
Proceedings of the American Mathematical Society 149(6): 2349-2356.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Brueck, Benjamin; Kielak, Dawid; Wu, XiaoleiUniBi
Abstract / Bemerkung
We prove the K- and L-theoretic Farrell-Jones Conjecture with coefficients in an additive category for every normally poly-free group, in particular for even Artin groups of FC-type, and for all groups of the form A (sic) Z where A is a right-angled Artin group. Our proof relies on the work of Bestvina-Fujiwara-Wigglesworth on the Farrell-Jones Conjecture for free-by-cyclic groups.
Stichworte
The Farrell-Jones Conjecture; K-theory of group rings; L-theory of group; rings; Artin groups; right-angled Artin group; normally poly-free groups
Erscheinungsjahr
2021
Zeitschriftentitel
Proceedings of the American Mathematical Society
Band
149
Ausgabe
6
Seite(n)
2349-2356
ISSN
0002-9939
eISSN
1088-6826
Page URI
https://pub.uni-bielefeld.de/record/2955097

Zitieren

Brueck B, Kielak D, Wu X. The Farrell–Jones conjecture for normally poly-free groups. Proceedings of the American Mathematical Society . 2021;149(6):2349-2356.
Brueck, B., Kielak, D., & Wu, X. (2021). The Farrell–Jones conjecture for normally poly-free groups. Proceedings of the American Mathematical Society , 149(6), 2349-2356. https://doi.org/10.1090/proc/15357
Brueck, B., Kielak, D., and Wu, X. (2021). The Farrell–Jones conjecture for normally poly-free groups. Proceedings of the American Mathematical Society 149, 2349-2356.
Brueck, B., Kielak, D., & Wu, X., 2021. The Farrell–Jones conjecture for normally poly-free groups. Proceedings of the American Mathematical Society , 149(6), p 2349-2356.
B. Brueck, D. Kielak, and X. Wu, “The Farrell–Jones conjecture for normally poly-free groups”, Proceedings of the American Mathematical Society , vol. 149, 2021, pp. 2349-2356.
Brueck, B., Kielak, D., Wu, X.: The Farrell–Jones conjecture for normally poly-free groups. Proceedings of the American Mathematical Society . 149, 2349-2356 (2021).
Brueck, Benjamin, Kielak, Dawid, and Wu, Xiaolei. “The Farrell–Jones conjecture for normally poly-free groups”. Proceedings of the American Mathematical Society 149.6 (2021): 2349-2356.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar